# SDR AU971360

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3AF34C74
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Eng Oil Cap
- Stage of operation: TO
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL FILLER CAP LOOSE. OIL LEAKING FROM ENGINE.PERSONNEL/MAINTENANCE ERROR.
